Dr. Raju D. S.

Associate Professor

Department of Mathematics

Phone No: 91-9900114146
About Me:
  • Ph.D
  • Associate Professor

Received certificate of appreciation for presenting live lecture sessions in the “VTU e-shikshana Program


  1. Latha and D.S. Raju, on harmonic univalent functions, “International Journal of Computing and Mathematical Applications”, Vol. 1, No.1, June 2007, pp., 31-37.
  2. Latha and D.S. Raju, “A note on certain classes of analytic functions, Journal of Analele Universita tii Din Oradea”, Vol. 16, 2009, pp., 65-74.
  3. Latha and D.S. Raju, “Certain classes of multivalent functions, South East Asian Journal of Mathematics and Mathematical Sciences”, Vol. 7, No. 1, pp., 55-61(2008).
  4. Latha and D.S. Raju, “On a class of univalent functions”, Proceedings of National Conference on Recent Trends in the Application of Mathematics, Erode, Tamil Nadu, 2007.
  5. Latha and D.S. Raju, “A note on neighborhoods of certain classes of analytic functions with negative coefficients”, Acta Mathematica Universitatis Comenianae, Vol. 77, No. 2, pp., 271-277(2008).
  6. Latha and D.S. Raju, “Some criteria on integral means for certain classes of functions with negative coefficients”, Journal of Mathematics and Applications, Vol. 30, No. 30, pp., 91-102(2008).
  7. Latha and D.S. Raju and N. Poornima, “A note on radius of starlikeness and convexity of p-valent analytic functions”, International Journal of Mathematical Analysis, Vol. 2, No. 23, pp., 1111-1116(2008).
  8. Latha and D.S. Raju, “Sufficient conditions for Dziok-Srivastava type functions of order β”, Ultra Science Journal, Vol.22, No.1  pp., 333-339(2010)
  9. Dileep L and Raju D S, “Certain classes of analytic functions by using Salagean Carlson Shaffer operator”, International journal of mathematical archive, Vol 9, No. 3, pp. 1-3 (2018).
  10. Raju D S, Integral representation of analytic functions associated with conic section, International journal of scientific engineering and research, Vol. 6, No. 10, pp. 40-44 (2018).
  11. Vijaya Shetty and Raju D S, Coefficient Bounds for Subclasses of Bi-univalent Functions Defined by (p, q)- Derivatives, International Research journal of engineering and technology, Vol. 07, Special Issue, June 2020, pp. 166-173.